# SDR 2004FA0000789

- Difficulty date: April 28, 2004
- Submitted: October 6, 2004
- Operation: General aviation
- Aircraft: N54MV
- Make and model: Piper PA-23-250
- Aircraft serial: 277654043
- Engine: Lyc TIO540C1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62D22569
- Part serial: C5566
- Condition: Failed
- Location: Fuel System
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING INTO MANIFOLD REFERENCE LINE.  PILOT EXPERIENCED INFLIGHT ROUGH ENGINE WHEN AUXILIARY FUEL PUMP WAS TURNED ON.  FUEL CONTINUED TO RUN ONTO THE GROUND AFTER ENGINE SHUTDOWN.
